I want to ask, yesterday I just ate seafood and at night there appeared red bumps on my face and neck and a bit itchy too, even though I don’t have a seafood allergy. It’s been 2 days still there are bumps. But I also just used a doctor’s cream. Is it a food or cream allergy? Should I stop using the doctor’s cream?
Thank you for asking HealthReplies.com.
Allergy is a condition in which the body responds excessively to a substance that enters the body. Both substances that enter the respiratory tract or digestive tract through food. A food allergy is where the immune system responds incorrectly to a substance that enters the digestive system and is interpreted as something that threatens the body. One of the most common causes of food allergies is a skin rash that is marked red, bumps, itching on the skin or feels hot. In more severe cases, a person can feel coughing up short of breath.
In some cases, there was no known allergy to a food and allergy suddenly occurred. This can be influenced by the presence of food types that are not fresh and also the immune system when consuming these foods. Allergies can occur suddenly. In your case, where you have used a doctor's cream and the bumps on the skin are still there, you need to think about other causes of the itching and bumps you are experiencing. Some of the conditions that can be considered the cause of your current rash are as follows:
There is skin irritation from ingredients or cleaners used on the body such as soap or lotion. Allergies to air or dust or other types of substances that stick to the skin. There is a condition of dryness of the skin that triggers irritation and causes itching and bumps. There is an infection on the skin. There is irritation from using the cream. Because some individuals can also experience allergies from the active substance of a drug, either orally or applied topically. If your condition does not improve and even gets worse, then you should return to the doctor to assess the swelling that occurs on your skin. The need for anti-allergic drugs to be taken will be adjusted to the results of the consultation and examination by the doctor later.
That's what I can say, hopefully it's useful.
Greetings, dr. Tiwi